Arthur E. Ogus

Professor

B.A. Reed College, 1968
Ph.D. Harvard University, 1972

Research
Primary Research Area: 
Algebra
Additional Research Areas: 
Geometry/Topology
Research Interests: 
Algebraic geometry
Contact Information
877 Evans Hall
ogus [at] math [dot] berkeley [dot] edu
+1 (510) 642-8065
Publications
Selected Publications: 
  1. Arthur Ogus and Hélène Esnault (2008). Hodge Cohomology of Invertible Sheaves. To appear in volume in honor of Spencer Bloch. [GS?]
  2. Arthur Ogus and Vadim Vologodsky (2007). Nonabelian Hodge Theory in Characteristic p. Publications Mathématiques de l'I.H.E.S. 106. [GS?]
  3. Arthur Ogus (2004). Higgs cohomology, p-curvature, and the Cartier isomorphism. Compositio Math. 140 145-164. [GS?]
  4. Arthur Ogus (2003). On the Logarithmic Riemann-Hilbert Correspondence. Documenta Mathematica Extra Volume: Kazuya Kato's Fiftieth Birthday 655-724. [GS?]
  5. Arthur Ogus (2001). Frobenius and the Hodge Spectral Sequence. Advances in Mathematics 162 No.2, 141-171. [GS?]
  6. Chikara Nakaya and Arthur Ogus (2010) Relative rounding in toric and logarithmic geometry. Geometry and Topology 14 2189--2241